| Catalog Number |
104-1009 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
06/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision occurred approximately 3 weeks after the primary surgery, which occurred on 22-may-2025.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.A 40 + 9 mm humeral stability cup was explanted.This was replaced with a 40 mm + 3 humeral stability cup, and a 9 mm spacer.
Additional Manufacturer Narrative
Revision occurred after 3 weeks due to dislocation of unknown cause.No actual, implied, or suspect link to fx product.